# SDR AUS20010399

- Difficulty date: May 2, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: EO3600491750S
- Condition: Failed
- Location: Landing Gear Ret
- Component: Landing Gear Ret, Rotol, ACTUATOR
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPLOCK ACTUATOR SPRING (1OFF2) BROKEN AT THE BASE OF THE UPPERATTACHMENT HOOK.
